# SDR CA111025012

- Difficulty date: October 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 5,113 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 2055235
- Condition: Broken
- Location: Cylinder 13 Base
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSP, A CYLINDER BASE PAL NUT AND MAIN HOLD DOWN NUT WERE FOUND MISSING FROM CYLINDER NR 13 AND COULD NOT BE LOCATED.  THE HOLD DOWN STUD DID NOT APPEAR DAMAGED SO A NEW NUT WAS ATTEMPTED TO BE INSTALLED.  HOWEVER, WHEN TIGHTENED, THE STUD STARTED TO TWIST OUT OF THE ENGINE CASE. THE CYLINDER WAS REMOVED AND UPON CLOSER INSPECTION, IT WAS FOUND THAT THE HEAD OF THE STUD AND WASHER WERE STILL SEATED IN THE CASE BUT THE STUD HAD SHEARED AT THE SHANK`S ATTACHMENT TO THE HEAD.
